Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 165, NWS Grand Forks, ND

August 4, 2016Becker County, Clay County, Minnesota; Cass County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 4, 2016, 12:20 AM CDT for Becker County, Clay County, Minnesota; Cass County, North Dakota. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2016, 12:20 AM CDT (05:20 UTC)
Expired
Aug 4, 2016, 1:00 AM CDT
In force
40 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Becker County, MN, Clay County, MN, Cass County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 85 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 12:30 AM CDTTSTM WND DMGMoorhead, MNWIDESPREAD POWER OUTAGES FROM NORTH FARGO INTO MOORHEAD.
Aug 4, 12:35 AM CDTHAIL 12 N Dilworth, MNHEAVY RAIN WITH A FEW LARGE HAIL. VERY INTENSE LIGHTNING ALL AROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 3, 10:59 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 5.3 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2016-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2302 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2016-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2302 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1405 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
1.1
Supercell composite
19.5

Open this sounding in Storm Lab

The text

As transmitted.

427 
WUUS53 KFGF 040520
SVRFGF
MNC005-027-NDC017-040600-
/O.NEW.KFGF.SV.W.0165.160804T0520Z-160804T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1220 AM CDT THU AUG 4 2016

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL BECKER COUNTY IN NORTHWESTERN MINNESOTA...
  CENTRAL CLAY COUNTY IN NORTHWESTERN MINNESOTA...
  EAST CENTRAL CASS COUNTY IN SOUTHEASTERN NORTH DAKOTA...

* UNTIL 100 AM CDT

* AT 1220 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER REILE'S
  ACRES...OR NEAR FARGO...MOVING EAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  FARGO AROUND 1225 AM CDT. 
  OAKPORT...MOORHEAD AND NORTH RIVER AROUND 1230 AM CDT. 
  DILWORTH AROUND 1235 AM CDT. 
  GLYNDON AROUND 1240 AM CDT. 
  AVERILL AROUND 1245 AM CDT. 

ALSO INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 29 BETWEEN MILE MARKERS 61 AND 74.
 INTERSTATE 94 IN NORTH DAKOTA BETWEEN MILE MARKERS 341 AND 352.
 INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 1 AND 7.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4680 9699 4698 9704 4714 9615 4688 9607
TIME...MOT...LOC 0520Z 259DEG 37KT 4691 9690 

HAIL...1.00IN
WIND...<50MPH
 
$$

VG
2 follow-up statements
239 
WWUS53 KFGF 040539
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1239 AM CDT THU AUG 4 2016

NDC017-040548-
/O.CAN.KFGF.SV.W.0165.000000T0000Z-160804T0600Z/
CASS ND-
1239 AM CDT THU AUG 4 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CASS COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR
NORTHWESTERN MINNESOTA...AND SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4687 9678 4688 9678 4688 9677 4690 9678
      4692 9675 4693 9676 4693 9678 4695 9679
      4694 9680 4696 9679 4697 9681 4702 9682
      4714 9615 4688 9607 4682 9677
TIME...MOT...LOC 0538Z 259DEG 37KT 4695 9663 

$$

MNC005-027-040600-
/O.CON.KFGF.SV.W.0165.000000T0000Z-160804T0600Z/
BECKER MN-CLAY MN-
1239 AM CDT THU AUG 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR WEST CENTRAL BECKER AND CENTRAL CLAY COUNTIES...

AT 1238 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AVERILL...OR
10 MILES NORTHEAST OF FARGO...MOVING EAST AT 45 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE STORM WILL BE NEAR...
  GLYNDON AROUND 1240 AM CDT. 
  AVERILL AROUND 1245 AM CDT. 
  MUSKODA AROUND 1250 AM CDT. 
  HAWLEY AROUND 1255 AM CDT. 
  HITTERDAL...ULEN AND DALE AROUND 100 AM CDT. 

ALSO INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 1 AND
7.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4687 9678 4688 9678 4688 9677 4690 9678
      4692 9675 4693 9676 4693 9678 4695 9679
      4694 9680 4696 9679 4697 9681 4702 9682
      4714 9615 4688 9607 4682 9677
TIME...MOT...LOC 0538Z 259DEG 37KT 4695 9663 

HAIL...1.00IN
WIND...<50MPH
 
$$

VG
134 
WWUS53 KFGF 040559
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1259 AM CDT THU AUG 4 2016

MNC005-027-040608-
/O.EXP.KFGF.SV.W.0165.000000T0000Z-160804T0600Z/
BECKER MN-CLAY MN-
1259 AM CDT THU AUG 4 2016

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BECKER AND
CENTRAL CLAY COUNTIES WILL EXPIRE AT 100 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR
NORTHWESTERN MINNESOTA...AND SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4687 9678 4688 9678 4688 9677 4690 9678
      4692 9675 4693 9676 4693 9678 4695 9679
      4694 9680 4696 9679 4697 9681 4702 9682
      4714 9615 4688 9607 4682 9677
TIME...MOT...LOC 0558Z 259DEG 37KT 4695 9663 

$$

VG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 11:35 PM CDT, 45 minutes earlier.

Area forecast discussion, Aug 3, 11:35 PM CDT, 45 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1135 PM CDT WED AUG 3 2016

.UPDATE...
Issued at 1135 PM CDT Wed Aug 3 2016

Have a new severe tstm watch for portions of the FA until 6 am.
As soon as this watch was issued, seems like we have had a
downturn in the storms. However, even if no severe weather occurs,
these storms are producing some very heavy rain. This line of
storms will continue to progress east, and affect the southern Red
River Valley into west central MN.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 307 PM CDT Wed Aug 3 2016

A low pressure system currently digging into northwest ND will
slide eastward along the CanAm border through the late
afternoon and evening hours. Deep layer moisture advection and
surface heating ahead of this system has /by 3pm/ developed a
broad area of quite unstable air with surface and mixed layer
CAPE exceeding 4000 j/kg and minimal CIN across central eastern
ND. RUC13 and HRRR versions are all indicating high degree of low
level /0-2 km VGP/ spin potential and instability which would
support rapid sub-cloud ascent and increased tornadic potential.
Shear profiles shud support strong overall updraft and the ability
of supercell development and maintenance.

Storms should clear from eastern ND by midnight and decrease in
intensity over northwest MN during the late overnight hours.
Somewhat cooler and drier westerly flow will develop on
Thursday.. with scattered showers are possible along the CanAm
border Thursday afternoon... mainly in backwash instability.

.LONG TERM...(Thursday night through Wednesday)
Issued at 307 PM CDT Wed Aug 3 2016

The period will begin quiet as surface low pressure moves away from
the area and towards Hudson Bay. Upper ridging will build into the
Plains states as slightly cooler and drier Canadian air works its way
southward. Temperatures to end the work week and start the weekend
look to top out slightly below normal with values mainly in the mid
to upper 70s and gradually into the lower 80s.

The upper ridge begins breaking down late Sunday as an upper low
strengthens across the Pacific northwest. Models disagree a bit on
the timing and strength of this feature with the GFS much stronger
and more pronounced than the ECMWF. Regardless, several waves are
progged to move through the southwest flow ahead of this system
allowing precipitation chances to return by late Sunday/early
Monday. At this time, not able to confidently pick out the timing of
the strongest waves so generally went with slight chance/chance PoPs
through Wednesday.

Temperatures for the second half of the period will be just a tad
warmer with highs in the upper 70s across the north and low to mid
80s in the south.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1135 PM CDT Wed Aug 3 2016

Storms are now out of KGFK, and continue to move east. These
should affect KFAR, KTVF, and KBJI yet before exiting the area.
The window of time they will affect each site is probably only for
an hour or two. However there are more showers and weaker storms
forming behind the initial line, which may affect some of the TAF
sites too. Still looks to become quite windy during the day
Thursday.

&&

.FGF Watches/Warnings/Advisories...
ND...None.
MN...None.
&&

UPDATE...Godon
SHORT TERM...Gust
LONG TERM...Lee
AVIATION...Godon
Hazardous weather outlook, Aug 3, 8:57 AM CDT, 15 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
857 AM CDT WED AUG 3 2016

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-041400-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
857 AM CDT WED AUG 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS AN ENHANCED RISK FOR SEVERE WEATHER IN EASTERN ND LATE THIS
AFTERNOON AND EVENING. SIGNIFICANT HAIL...GREATER THAN 2 INCHES
POSSIBLE...AND SOME TORNADIC ACTIVITY IS POSSIBLE LATE IN THE
AFTERNOON ACROSS CENTRAL AND EASTERN ND. STORMS WILL PRESENT MORE
OF A WIND THREAT AS THE ACTIVITY MERGES INTO A LINEAR SYSTEM AND
MOVES INTO THE RED RIVER VALLEY AND NW MN THIS EVENING AND INTO
THE OVERNIGHT HOURS. THEREFORE...THIS AREA IS UNDER A SLIGHT RISK
FOR SEVERE STORMS FOR MAINLY STRONG WINDS AND ISOLATED LARGE HAIL.
HEAVY RAINFALL WITH LOCALIZED FLOODING IS ALSO POSSIBLE WITH ANY
STORMS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CHANCES FOR THUNDERSTORMS WILL RETURN FOR MONDAY AND TUESDAY
AFTER A QUIET WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

JK/LEE

In the hours before

Local storm report, Aug 3, 10:49 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1049 PM CDT WED AUG 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     TSTM WND GST     GRAND FORKS AFB         47.96N 97.38W
08/03/2016  M62 MPH          GRAND FORKS        ND   OTHER FEDERAL

            PEAK WIND MEASURED AT THE GFAFB.

&&

GGUST
Local storm report, Aug 3, 10:51 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1051 PM CDT WED AUG 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 PM     HEAVY RAIN       GRAND FORKS             47.92N 97.07W
08/03/2016  E0.00 INCH       GRAND FORKS        ND   AMATEUR RADIO

            STREET FLOODING AND MINOR UNDERPASS FLOODING REPORTED.

&&

GGUST
Local storm report, Aug 3, 10:56 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1056 PM CDT WED AUG 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLASH FLOOD      3 W BISBEE              48.63N 99.44W
08/03/2016                   TOWNER             ND   LAW ENFORCEMENT

            HIGHWAY 66 CLOSED DUE TO WATER FLOWING ACROSS. AREA
            FIELDS AND DITCHES FLOODING TGROUHGOUT GRAINFIELD...
            SORENSON....NEW CITY AND GERRARD TOWNSHIPS.

&&

GGUST
Local storm report, Aug 3, 11:08 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1108 PM CDT WED AUG 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND GST     1 WNW HAMPDEN           48.54N 98.67W
08/03/2016  M61.00 MPH       CAVALIER           ND   MESONET

            PEAK WIND MEASURED AT THE HAMPDEN RAWS STATION. TIME
            ESTIMATED BASED ON RADAR.

&&

GGUST
Special weather statement, Aug 3, 11:16 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1116 PM CDT WED AUG 3 2016

NDZ038-039-049-040500-
BARNES ND-RANSOM ND-CASS ND-
1116 PM CDT WED AUG 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR RANSOM...SOUTHEASTERN BARNES AND
SOUTHWESTERN CASS COUNTIES UNTIL MIDNIGHT CDT...

AT 1116 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR LITTLE YELLOWSTONE TO NEAR LA MOURE
CITY. MOVEMENT WAS EAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  HASTINGS AROUND 1120 PM CDT.
  LITTLE YELLOWSTONE...KATHRYN AND FORT RANSOM AROUND 1125 PM CDT.
  NOME AROUND 1140 PM CDT.
  LUCCA AROUND 1145 PM CDT.
  ENDERLIN AND ENGLEVALE AROUND 1155 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN GRAND FORKS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR
SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4629 9803 4663 9803 4663 9816 4676 9811
      4678 9715 4628 9754 4628 9782
TIME...MOT...LOC 0416Z 268DEG 29KT 4663 9804 4631 9833

KNUTSVIG
Special weather statement, Aug 3, 11:31 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1131 PM CDT WED AUG 3 2016

MNZ009-013>017-022>024-040530-
EAST POLK MN-NORTH CLEARWATER MN-SOUTH CLEARWATER MN-HUBBARD MN-
NORTH BELTRAMI MN-SOUTH BELTRAMI MN-MAHNOMEN MN-PENNINGTON MN-
RED LAKE MN-
1131 PM CDT WED AUG 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN RED LAKE...SOUTHEASTERN
POLK...BELTRAMI...CLEARWATER...NORTHERN MAHNOMEN...NORTHERN HUBBARD
AND EASTERN PENNINGTON COUNTIES UNTIL 1230 AM CDT...

AT 1131 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 13 MILES EAST OF HIGH LANDING TO LENGBY.
MOVEMENT WAS EAST AT 50 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  EBRO AROUND 1135 PM CDT.
  BAGLEY AROUND 1145 PM CDT.
  SHEVLIN AROUND 1150 PM CDT.
  SOLWAY AND PINEWOOD AROUND 1155 PM CDT.
  PONEMAH AND WILTON AROUND 1200 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN GRAND FORKS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR
NORTH CENTRAL AND NORTHWESTERN MINNESOTA.

LAT...LON 4741 9467 4721 9467 4740 9607 4750 9608
      4817 9602 4822 9442 4741 9442
TIME...MOT...LOC 0431Z 277DEG 51KT 4805 9553 4753 9564

KNUTSVIG

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 7:55 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall, Roseau65 min
Aug 3, 9:32 PM CDTSpecial Weather StatementFGFMarshall58 min
Aug 3, 10:22 PM CDTSpecial Weather StatementFGFPennington, Polk, Red Lake53 min
Aug 3, 10:29 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Marshall, Pennington, Polk, Red Lake61 min
Aug 3, 11:01 PM CDTFlash Flood WarningFGFPolk2 hr
Aug 3, 11:31 PM CDTSpecial Weather StatementFGFBeltrami, Clearwater59 min
Aug 4, 12:47 AM CDTSpecial Weather StatementFGFClearwater43 min
Aug 4, 1:04 AM CDTSpecial Weather StatementFGFGrant, Wilkin41 min
Aug 4, 1:11 AM CDTSpecial Weather StatementFGFBecker49 min
Aug 4, 2:22 AM CDTSevere Thunderstorm WarningFGFHubbard, Wadena23 min
Aug 3, 7:04 PM CDTFlash Flood WarningFGFTowner3 hr
Aug 3, 7:15 PM CDTSevere Thunderstorm WarningFGFCavalier, Pembina, Ramsey, Walsh60 min
Aug 3, 7:29 PM CDTSevere Thunderstorm WarningFGFBenson, Cavalier, Ramsey, Towner, Walsh46 min
Aug 3, 7:38 PM CDTSevere Thunderstorm WarningFGFBenson, Ramsey52 min
Aug 3, 8:14 PM CDTSevere Thunderstorm WarningFGFRamsey61 min
Aug 3, 8:19 PM CDTTornado WarningFGFRamsey41 min
Aug 3, 8:24 PM CDTTornado WarningFGFBenson, Eddy51 min
Aug 3, 9:13 PM CDTTornado WarningFGFEddy, Nelson47 min
Aug 3, 9:54 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Griggs, Nelson, Steele20 min
Aug 3, 10:12 PM CDTSevere Thunderstorm WarningFGFGriggs, Steele48 min
Aug 3, 11:16 PM CDTSpecial Weather StatementFGFRansom44 min
Aug 3, 11:52 PM CDTSevere Thunderstorm WarningFGFRansom, Richland, Sargent38 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2016Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.